MAUDE Adverse Event Report: Philips Medical Systems Patient Information Center IX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medical Systems Patient Information Center IX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number Patient Information Center iX
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An analysis was performed by a philips technical consultant (tc) which included direct observation of the device in the reported failure.The tc observed that the patient information center ix workstation sectors remained frozen, with the application repeatedly crashing and the computer restarting in a continuous loop.The tc performed several hard reboots, reloaded the operating system and application using the c.03.09 media kit, patched the system to c.03.10, and restored the archive file.After these actions, the sectors again froze after approximately five minutes of operation.Following another hard reboot, the application launched successfully and the sectors appeared to function normally with stable measurement readings.The tc recommended replacement of the workstation hard drive as a precautionary measure as it is uncommon for this issue to return immediately after a media kit reload.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a possible hard drive issue, but this was not confirmed.A follow-up work order was planned to replace the hard drive.In a subsequent follow-up, the onsite biomed confirmed that no further application freezes had been reported.
 
Event or Problem Description
It was reported that the device is freezing and the waveforms stop updating.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
Patient Information Center IX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50480006
Report Number1218950-2026-100587
Device Sequence Number10203508
Product Code MHX
UDI-Device Identifier00884838093041
UDI-Public(01)00884838093041(10)C.03.10
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown